# SDR K11A2023032400189

- Difficulty date: September 8, 2022
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N331CK
- Make and model: Boeing 737-300
- Aircraft serial: 23747
- Aircraft time: 73,167 hours, 49,984 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Part time: 73,167 hours, 49,984 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FLOOR STRUCTURE - FLOOR BEAM AT STA 328 OBL OUT TO LBL 60" AND RBL 60" EVIDENCE OF CORROSION ON TOP AND UNDERNEATH ATTACHMENT HOLES.
